Skip to Content

I have increased anxiety, is this a side effect from Ortho Tri-Cyclen?

Responses (3)

Rajive Goel 16 Mar 2011

Perhaps could be one of the side effects, please do ask your doc/pharmacist who prescribed the med to either change or alter the dosage so that you are more comfortable & adapt to the pill.

Take care, be well & safe!

LaurieShay 16 Mar 2011

Hey ambarg,

It is difficult to say whether the anxiety is from the pill or from some other source, best to discuss with your doctor especially if it doesn't go away.

Good luck,

Laurie

ambarg 17 Mar 2011

I agree, I also am finding myself dealing with new changes in my life which can be a factor. thank you for your concern. I will take your advice about this. FYI I should lay off the energy drinks.

LaurieShay 17 Mar 2011

I would cut back on the energy drinks, especially if they have caffiene in them. That can definitely cause increased anxiety.

ambarg 18 Mar 2011

Yes I'm trying my hardest to stay away from the caffeine if only I could find a natural way for the energy besides tea. Im thinking about taking vitamin b pills to keep me going throughout the day.

puckiemull 16 Mar 2011

Hi ambarg
I have to agree with the others,you need to get it checked with your doc or pharmacist

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions